MathSciNet Relay Station
MathSciNet bibliographic data
MR2019977 11R34 (11R23 11R70)
McCallum, William G.; Sharifi, Romyar T. A cup product in the Galois cohomology of number fields. Duke Math. J. 120 (2003), no. 2, 269–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement